Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Totally geodesic surfaces and homology

Jason DeBlois

Algebraic & Geometric Topology 6 (2006) 1413–1428
Bibliography
1 C C Adams, Toroidally alternating knots and links, Topology 33 (1994) 353 MR1273788
2 C C Adams, J F Brock, J Bugbee, e al., Almost alternating links, Topology Appl. 46 (1992) 151 MR1184114
3 C C Adams, A W Reid, Quasi–Fuchsian surfaces in hyperbolic knot complements, J. Austral. Math. Soc. Ser. A 55 (1993) 116 MR1231698
4 A Hatcher, Basic Topology of Three Manifolds, online notes
5 K Ichihara, M Ozawa, Accidental surfaces in knot complements, J. Knot Theory Ramifications 9 (2000) 725 MR1775383
6 C J Leininger, Small curvature surfaces in hyperbolic 3–manifolds, J. Knot Theory Ramifications 15 (2006) 379 MR2217503
7 D D Long, Immersions and embeddings of totally geodesic surfaces, Bull. London Math. Soc. 19 (1987) 481 MR898729
8 M T Lozano, J H Przytycki, Incompressible surfaces in the exterior of a closed 3–braid I: Surfaces with horizontal boundary components, Math. Proc. Cambridge Philos. Soc. 98 (1985) 275 MR795894
9 H Matsuda, Complements of hyperbolic knots of braid index four contain no closed embedded totally geodesic surfaces, Topology Appl. 119 (2002) 1 MR1881706
10 J P Mayberry, K Murasugi, Torsion-groups of abelian coverings of links, Trans. Amer. Math. Soc. 271 (1982) 143 MR648083
11 W Menasco, A W Reid, Totally geodesic surfaces in hyperbolic link complements, from: "Topology '90 (Columbus, OH, 1990)", Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 215 MR1184413
12 Y Miyamoto, Volumes of hyperbolic manifolds with geodesic boundary, Topology 33 (1994) 613 MR1293303
13 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
14 L Paoluzzi, B Zimmermann, On a class of hyperbolic 3–manifolds and groups with one defining relation, Geom. Dedicata 60 (1996) 113 MR1384422
15 J Porti, Mayberry–Murasugi's formula for links in homology 3–spheres arXiv:math/GT0306181
16 M Sakuma, The homology groups of abelian coverings of links, Math. Sem. Notes Kobe Univ. 7 (1979) 515 MR567241
17 D W Sumners, On the homology of finite cyclic coverings of higher-dimensional links, Proc. Amer. Math. Soc. 46 (1974) 143 MR0350747
18 W P Thurston, The Geometry and Topology of 3–manifolds, (1978)